# SDR ASOA2014112611795

- Difficulty date: November 23, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 25,612 hours, 24,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT INOPERATIVE.  REPLACED F/O FLASHLIGHT IAW AMM 25-61-04.
